MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer indicated that an elevated calcium result of 5.09 mmol/l was generated on the architect c16000 analyzer.The sample was repeated and a result of 2.22 mmol/l was generated.There was no report of impact to patient management.
 
Additional Manufacturer Narrative
No returns were available for investigation.Customer complaint data was reviewed and no adverse or non-statistical trends were identified.The certificate of analysis for calcium reagent lot 36256un16 was reviewed and no issues were identified.The reagent passed all final release specifications.The calcium reagent package insert and the architect system operations manual were reviewed and were found to adequately address the issue.Based on the available information no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6849951
Report Number1628664-2017-00329
Device Sequence Number60228
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2018
Device Catalogue Number03L79-31
Device Lot Number36256UN16
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer08/28/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1